Advil WYETH

$40.00 $25.00

Generic name: ibuprofen
Packaging: 20 Tabs (200mg/tab)
Category: . Tags: , .

Product Description

Advil is a strong painkiller used for those awful headaches or body pains, which lessen efficiency and reduce your performance when you need it the most. Time and again we come across situations when we just can’t afford any hindrances to our work. In such situations, body pain can prove to be more than just annoying. They can cause a significant decrease in efficiency, which cannot be tolerated in certain circumstances. For these situations, drugs such as “Advil” may come in handy. With the use of this drug, one can temporarily suppress such body pain to complete the task at hand.

The body pains are caused by the production of chemicals called prostaglandins that are produced as a result of some injury or disease. These chemicals are manufactured due to an enzyme in the body called Cyclo-oxygenase. Ibuprofen works by blocking the action of this enzyme, hence it temporarily avoids body pains produced by the prostaglandin.

Advil is manufactured by Wyeth (previously know as American Home Products). It was first introduced into the market in 1984. Advil contains ibuprofen, which is a non-steroidal anti-inflammatory drug (NSAID). It is effective in relieving pain and swelling (inflammation). The typical dosage for Advil is about 1200-3200 mg/day. This pain reliever is particularly good for the relief of symptoms of arthritis, primary dysmenorrhea, fever, athletic injury and as a painkiller for general body, dental and muscular pain. It is also effective in relieving body pains that come with the common cold or flu. Ibuprofen is also known to have a mild anti-platelet effect.

Advil can cause dizziness, which can be attributed to some variants of this product (such as Advil PM, that contains 200 mg of ibuprofen and has an extra ingredient, 38 mg of diphenhydramine citrate. Diphenhydramine citrate is a gentle sleep aid). This variant was launched in 2006.

Possible side effects of this drug can be constipation (a condition in which the person suffers from difficulty in passing out solid waste from the body and the feces are hard and dry), diarrhea (frequent and excessive discharging of bowels, producing abnormally thin watery feces), stomach bleeding, abdominal pain, nausea (an unsettled feeling in the stomach that accompanies the urge to vomit), and heart burn. It can increase the risk of life-threatening conditions, such as heart and circulation problems (for example heart attack or stroke).

This medicine should be used with care and caution. Any side effects should be reported to your physician. Emergency medical help should be sought if any symptoms of heart or circulation problems are detected.

This article is for informational purposes only. For further instructions on Advil consult with your doctor.

Effective dosage:

1200-3200 mg/day

Possible side effects:

  • constipation
  • diarrhea
  • dizziness
  • headache
  • stomach pain or upset stomach
  • nausea
  • heart burn

Reviews

There are no reviews yet.

Be the first to review “Advil WYETH”